Alert archive / Arkansas / Tornado Warnings in 2008

Tornado Warning 95, NWS Little Rock, AR

September 13, 2008Jefferson County, Lonoke County, Arkansas

NWS Little Rock, AR issued this tornado warning at Sep 13, 2008, 5:15 PM CDT for Jefferson County, Lonoke County, Arkansas. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 13, 2008, 5:15 PM CDT (22:15 UTC)
Expired
Sep 13, 2008, 6:00 PM CDT
In force
45 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Jefferson County, AR, Lonoke County, AR

The radar

The Little Rock radar (KLZK), 51 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 13, 2:09 PM CDTTornado WatchSPC10 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 10.3 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2008-09-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 109 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2008-09-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 191 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
109 J/kg
Mixed-layer CIN
-76 J/kg
Mixed-layer LCL
478 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
191 m²/s²
0-3 km storm-relative helicity
256 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KLZK 132215
TORLZK
ARC069-085-132300-
/O.NEW.KLZK.TO.W.0095.080913T2215Z-080913T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
515 PM CDT SAT SEP 13 2008

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN LONOKE COUNTY IN CENTRAL ARKANSAS
  CENTRAL JEFFERSON COUNTY IN SOUTHEAST ARKANSAS

* UNTIL 600 PM CDT

* AT 515 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 8 MILES SOUTH OF
  ALTHEIMER...MOVING NORTH AT 41 MPH.

* THE TORNADO WILL BE NEAR...
  ALTHEIMER AROUND 525 PM CDT...
  WABBASEKA AROUND 530 PM CDT...
  HUMNOKE AROUND 545 PM CDT...

&&

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN LITTLE ROCK.

LAT...LON 3474 9192 3473 9169 3419 9183 3419 9197
TIME...MOT...LOC 2215Z 188DEG 36KT 3424 9189

$$

44
1 follow-up statement
000 
WWUS54 KLZK 132225
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
525 PM CDT SAT SEP 13 2008

ARC069-085-132300-
/O.CON.KLZK.TO.W.0095.000000T0000Z-080913T2300Z/
JEFFERSON AR-LONOKE AR-
525 PM CDT SAT SEP 13 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
SOUTHEASTERN LONOKE AND NORTH CENTRAL JEFFERSON COUNTIES...

AT 521 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR ALTHEIMER...MOVING
NORTH AT 42 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HUMNOKE.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.

LAT...LON 3428 9196 3474 9192 3473 9169 3427 9183
TIME...MOT...LOC 2225Z 188DEG 37KT 3434 9187

$$

44

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Sep 13, 2:32 PM CDT, 2 hours 43 minutes earlier.

Area forecast discussion, Sep 13, 2:32 PM CDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
232 PM CDT SAT SEP 13 2008

.DISCUSSION...
MAIN CONCERNS THIS FORECAST CYCLE ARE THE IMPACTS OF IKE. STRONG
WINDS...HEAVY RAIN...AND ISOLATED TORNADOES EXPECTED THIS
AFTERNOON....TONIGHT AND EARLY SUNDAY...BEFORE IKE LIFTS OFF TO
THE NORTHEAST.

IKE CONTINUES ON A NORTHWARD TRACK...OVER NORTHEAST TX...WITH THE
SPIRAL BANDS REACHING SW AR AT THIS TIME. A TOR WATCH IS IN
EFFECT OVER FAR SW AR AT THIS TIME. THE OUTER BAND CONVECTION HAS
PROMPTED A FEW TOR WARNINGS OVER NORTHERN LA...BUT NO REPORTS HAVE
BEEN SEEN YET. THIS OUTER BAND WILL PUSH INTO SW AR OVER NEXT FEW
HOURS. LIGHT SHOWERS HAVE BEEN SEEN OVER REST OF AR. SURFACE WIND
SPEEDS AROUND IKE HAVE BEEN AT TROPICAL STORM STRENGTH. EXPECT
IKE TO CONTINUE TO MOVE NORTH...THEN MORE NORTHEAST OVER AR...AS
THE UPPER TROUGH PICKS IT UP. FLOOD WATCH AND WIND ADVISORIES ARE
OUT FOR THIS AFTERNOON THROUGH SUNDAY.

&&

.SHORT TERM...TONIGHT THROUGH MONDAY NIGHT
OF COURSE...FORECAST WILL START WITH INCREASING RAIN CHANCES AND
WINDS AS IKE MOVES OVER WESTERN AR THIS AFTERNOON...TONIGHT...AND
INTO SUNDAY. ISOLATED SEVERE STORMS ARE EXPECTED WITH TORNADO
POTENTIAL. WILL STAY WITH CURRENT HEAVY RAIN TRENDS WITH 3 TO 6
INCHES OVER WESTERN AREAS...2 TO 5 OVER CENTRAL...1 TO OVER THE
EAST. AMOUNTS MAY BE A BIT LOWER DUE TO THE SPEED OF IKE. CURRENT
FORECAST AND MODEL TRENDS HAVE THE REMNANTS NEAR THE MO/AR STATE
LINE (NORTH OF MT HOME) SUNDAY MORNING...AND MOVING NORTHEAST AND
OUT OF MO BY NOON SUNDAY. FORECAST IS TRAPPED WITH THAT TREND.
SUNDAY EVENING...THE SURFACE LOW LIFTS NE...WHILE A COLD FRONT
SWEEPS ACROSS AR. CLOUDS AND LIGHT PRECIP WILL STILL BE SEEN OVER
NE AR...BUT DRIER AIR WILL QUICKLY FILTER IN OVER THE STATE AS IKE
LIFTS NE. SUNDAY NIGHT TO MONDAY...CLOUDS DECREASE...AS WINDS
LOWER. MONDAY WILL BE MOSTLY SUNNY WITH A N TO NW WIND.

&&

.LONG TERM...TUESDAY THROUGH SATURDAY
TROF WILL BE EXITING OUR AREA ON TUESDAY AS A LARGE RIDGE BUILDS
TO OUR WEST. THE RIDGE WILL STRENGTHEN AND LINGER OVER THE AREA
THROUGH FRIDAY MORNING...THEN IT WILL BEGIN TO WEAKEN TOWARD THE
END OF THE LONG TERM. MEANWHILE...THE SURFACE PATTERN WILL HAVE A
LARGE HIGH MOVE INTO OUR AREA FROM THE NORTHWEST...PUSHING COOLER
AND DRIER AIR TO ALL SECTIONS. THE RIDGE AXIS WILL STAY JUST WEST
OF THE STATE THROUGH FRIDAY MORNING. AXIS WILL MOVE FAR ENOUGH
EAST TO ALLOW SOUTHEASTERLY FLOW BACK INTO THE STATE. ALL IN
ALL...A PROLONGED PERIOD OF DRY WEATHER WILL BE THE RULE...AND
NONE TOO SOON TO DRY OUT FROM THE EFFECTS OF IKE. TEMPERATURES
WILL RUN SLIGHTLY BELOW OR AT NORMAL LEVELS.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     73  79  60  74 / 100  80  10   0
CAMDEN AR         73  82  63  81 / 100  70  10   0
HARRISON AR       71  75  56  71 / 100  80  10   0
HOT SPRINGS AR    72  80  61  78 / 100  70  10   0
LITTLE ROCK   AR  73  80  61  77 / 100  80  10   0
MONTICELLO AR     73  83  63  81 /  90  70  10   0
MOUNT IDA AR      72  80  60  74 / 100  60  10   0
MOUNTAIN HOME AR  71  77  58  73 / 100  90  10   0
NEWPORT AR        73  80  60  74 /  90  80  10   0
PINE BLUFF AR     73  81  62  79 / 100  70  10   0
RUSSELLVILLE AR   71  78  59  75 / 100  70  10   0
SEARCY AR         73  80  61  75 / 100  80  10   0
STUTTGART AR      73  81  62  77 /  90  80  10   0
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SUNDAY EVENING
FOR ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-
CLEVELAND-CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-
HOT SPRING-INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-
LOGAN-LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-
POLK-POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN
BUREN-WHITE-WOODRUFF-YELL.

WIND ADVISORY FROM 7 PM THIS EVENING TO 6 PM CDT SUNDAY FOR
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLEBURNE-CLEVELAND-CONWAY-
DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-
LONOKE-MARION-MONROE-NEWTON-PERRY-POPE-PRAIRIE-PULASKI-SALINE-
SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-YELL.

WIND ADVISORY UNTIL 6 PM CDT SUNDAY FOR CLARK-MONTGOMERY-
OUACHITA-PIKE-POLK-SCOTT.

&&

SHORT TERM...59 / LONG TERM...32
Hazardous weather outlook, Sep 13, 5:00 AM CDT, 12 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CDT SAT SEP 13 2008

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-141000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
500 AM CDT SAT SEP 13 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

HURRICANE IKE MADE LANDFALL ALONG THE TEXAS GULF COAST EARLY THIS
MORNING...AND WILL BEGIN AFFECTING ARKANSAS LATER TODAY AND TONIGHT.
HEAVY RAIN...STRONG WINDS AND ISOLATED TORNADOES ARE EXPECTED.

RAIN WILL BECOME LIKELY OVER WESTERN ARKANSAS TODAY...AND WILL
SPREAD OVER THE REMAINDER OF THE STATE TONIGHT. THROUGH SUNDAY
AFTERNOON...3 TO 6 INCH AMOUNTS WILL BE POSSIBLE GENERALLY WEST OF
HARDY...MORRILTON AND CAMDEN...WITH 1 TO 3 INCHES FARTHER EAST.

A FLOOD WATCH HAS BEEN ISSUED FOR MUCH OF ARKANSAS TONIGHT AND
SUNDAY. THE SOIL IS NEARLY SATURATED IN SOME AREAS DUE TO WELL ABOVE
NORMAL RAIN IN AUGUST...AND THIS WILL MAKE FLOODING MORE LIKELY
DURING THIS UPCOMING EVENT.

VERY WINDY CONDITIONS WILL BE NOTED IN SOUTHWEST ARKANSAS THIS
AFTERNOON. SOUTHEAST WINDS AT 30 TO 35 MPH ARE EXPECTED...WITH
GUSTS APPROACHING 50 MPH. THESE WINDS WILL SPREAD TO THE NORTHEAST
TONIGHT AND SUNDAY MORNING.

A WIND ADVISORY IS IN EFFECT IN THE SOUTHWEST THIS AFTERNOON...AND
IN MUCH OF ARKANSAS TONIGHT AND SUNDAY. NUMEROUS TREES AND POWER
LINES WILL LIKELY BE DOWNED. TREES WILL BE PUSHED OVER MORE READILY
DUE TO WET SOIL CONDITIONS.

THERE IS ALSO A CONCERN ABOUT SEVERE WEATHER. WITH SOME WARMING THIS
AFTERNOON...AND AS SHEAR INCREASES AS THE CENTER OF IKE
APPROACHES...ISOLATED TORNADOES MAY FORM IN DEVELOPING STORMS
THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

HEAVY RAIN AND STRONG WINDS WILL CONTINUE SUNDAY MORNING BEFORE THE
REMNANTS OF IKE EXIT TO THE NORTHEAST. IKE WILL BE FOLLOWED BY A
COLD FRONT...AND COOLER AND DRIER AIR. BELOW NORMAL TEMPERATURES ARE
IN THE FORECAST TO BEGIN THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING...WITH
ISOLATED TORNADOES EXPECTED.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO WEATHER.GOV AND CLICK ON
CENTRAL ARKANSAS.

61/46

In the hours before

Special weather statement, Sep 13, 11:55 AM CDT, 5 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1155 AM CDT SAT SEP 13 2008

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-
141400-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
1155 PM CDT SAT SEP 13 2008

...VERY WINDY CONDITIONS EXPECTED OVERNIGHT INTO SUNDAY MORNING...

TROPICAL STORM IKE MOVED INTO SOUTHWEST ARKANSAS SATURDAY EVENING...
AND WAS TRACKING THE NORTHEAST. THE SYSTEM WILL GO THROUGH
RUSSELLVILLE...MARSHALL AND MOUNTAIN HOME OVERNIGHT BEFORE EXITING
INTO SOUTHERN MISSOURI BY DAWN SUNDAY.

AHEAD OF IKE...THE PRESSURE WILL FALL MARKEDLY...FOLLOWED BY STRONG
PRESSURE RISES AS IKE PASSES BY ANY GIVEN LOCATION. THESE LARGE
PRESSURE TENDENCIES WILL CREATE A LOT OF WIND ACROSS
ARKANSAS.

WIND SPEEDS OF 30 TO 40 MPH WILL BE COMMON OVERNIGHT...WITH GUSTS
OVER 50 MPH AT TIMES. DURING SATURDAY EVENING...THERE WAS A GUST
TO 56 MPH AT CAMDEN...WITH A 49 MPH AT HOT SPRINGS...A 47 MPH GUST
AT PINE BLUFF...A 46 MPH GUST AT LITTLE ROCK AND 43 MPH GUST AT
ARKADELPHIA.

WINDS OF THIS MAGNITUDE WILL DOWN NUMEROUS TREES AND POWER
LINES...WITH POWER OUTAGES LIKELY. THERE MAY ALSO BE SOME MINOR
STRUCTURAL DAMAGE. AS THE CENTER OF IKE PASSED JUST TO THE WEST OF
PEARCY IN GARLAND COUNTY SATURDAY EVENING...TREES WERE BLOWN OVER ON
HOUSES...WITH ONE TREE ON HIGHWAY 70.

WINDS WILL BEGIN DIMINISHING SOMEWHAT AND WILL BECOME LESS GUSTY
BY SUNDAY AFTERNOON AS IKE MOVES AWAY FROM THE REGION.

UNTIL IKE DEPARTS...PEOPLE IN ARKANSAS SHOULD PREPARE FOR VERY
WINDY CONDITIONS OVERNIGHT AND INTO SUNDAY MORNING.

46
Local storm report, Sep 13, 4:46 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
446 PM CDT SAT SEP 13 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     TORNADO          CARDEN BOTTOMS          35.15N 93.01W
09/13/2008                   YELL               AR   AMATEUR RADIO

            POSSIBLE TORNADO SPOTTED NEAR CARDEN BOTTOMS.

0425 PM     TORNADO          CHERRY HILL             34.98N 92.87W
09/13/2008                   PERRY              AR   AMATEUR RADIO

            POSSIBLE TORNADO. A MOBILE HOME WAS BLOWN OVER ON CHERRY
            HILL LOOP ROAD.

0446 PM     FUNNEL CLOUD     BRYANT                  34.61N 92.49W
09/13/2008                   SALINE             AR   AMATEUR RADIO

&&

60
Local storm report, Sep 13, 4:49 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
449 PM CDT SAT SEP 13 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     TORNADO          CHERRY HILL             34.98N 92.87W
09/13/2008                   PERRY              AR   AMATEUR RADIO

            POSSIBLE TORNADO. A TREE WAS BLOWN ONTO A MOBILE HOME ON
            CHERRY HILL LOOP ROAD.

&&

60

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 12, 9:25 PM CDTWind AdvisoryLZKArkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more37 hr
Sep 13, 9:22 AM CDTRiver Flood WarningLZKWhite, Woodruff23 hr
Sep 13, 9:22 AM CDTRiver Flood WarningLZKSearcy22 hr
Sep 13, 10:08 AM CDTRiver Flood AdvisoryLZKIndependence, Jackson23 hr
Sep 13, 10:08 AM CDTRiver Flood AdvisoryLZKPrairie, White, Woodruff23 hr
Sep 13, 10:08 AM CDTRiver Flood AdvisoryLZKPrairie23 hr
Sep 13, 10:08 AM CDTRiver Flood AdvisoryLZKArkansas, Monroe23 hr
Sep 13, 2:52 PM CDTTornado WarningLZKBradley53 min
Sep 13, 2:59 PM CDTTornado WarningLZKGarland, Hot Spring, Saline31 min
Sep 13, 3:14 PM CDTTornado WarningLZKCleveland, Dallas, Grant, Hot Spring31 min
Sep 13, 3:17 PM CDTTornado WarningLZKGarland, Hot Spring, Perry, Saline43 min
Sep 13, 3:28 PM CDTTornado WarningLZKFaulkner, Garland, Perry, Pulaski, Saline47 min
Sep 13, 3:38 PM CDTTornado WarningLZKBradley, Cleveland52 min
Sep 13, 4:00 PM CDTTornado WarningLZKConway, Perry, Pope, Saline, Yell45 min
Sep 13, 4:16 PM CDTTornado WarningLZKConway, Faulkner, Perry, Pope, Pulaski44 min
Sep 13, 4:19 PM CDTTornado WarningLZKGrant, Jefferson41 min
Sep 13, 4:19 PM CDTTornado WarningLZKBradley, Cleveland, Drew32 min
Sep 13, 4:38 PM CDTTornado WarningLZKCleveland, Jefferson, Lincoln37 min
Sep 13, 4:44 PM CDTTornado WarningLZKConway, Faulkner, Perry46 min
Sep 13, 5:00 PM CDTTornado WarningLZKJefferson, Lonoke, Pulaski45 min
Sep 13, 5:29 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Searcy, Van Buren46 min
Sep 13, 5:40 PM CDTTornado WarningLZKLonoke, Pulaski35 min
Sep 13, 6:11 PM CDTTornado WarningLZKWhite23 min
Sep 13, 6:20 PM CDTSevere Thunderstorm WarningLZKLonoke, White40 min
Sep 13, 6:26 PM CDTTornado WarningLZKBaxter, Marion, Searcy, Stone35 min

Nearby

Tornado Warnings in Arkansas, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.